# SDR UPS06146427

- Difficulty date: March 3, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 5,360 hours, 3,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F53475277208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR ENTRANCE CEILING PANEL SUPPORT INTERCOSTAL CRACKED.  REPAIRED SUPPORT INTERCOSTAL PER SAA EA 300-5317-01-A0097 AND UPS RAA A300-53-20008.
